MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; pacemaker
Model Number L110
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Continued monitoring was recommended.This device remains in service.No adverse patient effects were reported.Additional information was received indicating that this device was explanted and replaced.No additional adverse patient effects were reported, and this device has not been returned.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ESSENTIO? MRI SR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50288799
Report Number2124215-2026-44197
Device Sequence Number9694709
Product Code LWP
UDI-Device Identifier00802526558948
UDI-Public(01)00802526558948(17)230811
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2023
Device Model NumberL110
Device Catalogue NumberL110
Device Lot Number843987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale